Paralief 500mg 24 Effervescent Tablets

€4.15
This product is unavailable
Description

 

Dosage:

Adults: One or two tablets every 4 to 6 hours. Do not exceed 8 tablets daily.

Adolescents (12-15 years) weighing 41 to 50kg: One tablet every 4 to 6 hours. Do not exceed 4 tablets daily.

Adolescents (16-18 years0 weighing more than 50kg: As for adults.

Directions:

Place the tablets in a full tumbler of water and allow to disslove completely before swallowing.

Oral use. Read the package leaflet before use.

Contains Paracetamol.

Do not take any other paracetamol-containing products. Do not exceed the stated dose.

Immediate medical advice should be sought in the event of overdosage, even if you feel well. Please read the enlosed leaflet carefully. Prolonged use except on the doctor's advice may be harmful. This product should only be used when clearly necessary.

Keep out of the sight and reach of children.

Ingredients:

Each effervescent tablet contains 500mg of paracetamol. Contains Aspartame (E951) and sodium.

Each tablet contains 439.46mg sodium and aspartame (E951).

Store in the original package to protect from light and moisture.